# SDR SIMA20140514005

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 29,498 hours, 25,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20131A
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EXTERNAL EMERGENCY LIGHT INOPERATIVE.  R & R RT FWD EXTERNAL EMERGENCY LIGHT ASSEMBLY IAW TASK 33-50-10-000-801-A & TASK 33-50-10-400-801-A, OPERATIONS CHECKED GOOD.
